I've been newly diagnosed and had an IVIg loading dose a week and a half ago.
I have a question about waxing/waning symptoms. For as long as I have had symptoms, they have waxed/waned - sometimes daily or every 2-3 days. Now that I had a little IVIg, the symptoms can change within a 12 hour period or less.
For example, last night my speech was not slurred and my handwriting was acceptable even though I had a long day at work. This morning I'm slurring and my handwriting is atrocious (both of which I have experienced before and are my known symptoms of the CIDP). My sleep wasn't the best last night but I don't feel tired. Usually everything goes to hell when I'm tired and feels/acts worse.
This is a new wrinkle and I wonder if anyone has experienced this - the waxing/waning? I'm trying not to sweat the small changes that happen as I have been advised, but I can't help noticing things that affect my day to day. Thanks